Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/12285
Title: Refractory hypotension treated with vasopressin after intentional clozapine overdose.
Austin Authors: Rotella, Joe-Anthony ;Zarei, Fahart;Frauman, Albert G ;Greene, Shaun L 
Affiliation: Department of Emergency Medicine bClinical Toxicology Service cVictorian Poisons Information Centre, Austin Hospital, Melbourne, Victoria, Australia
Issue Date: 1-Aug-2014
Publication information: European Journal of Emergency Medicine : Official Journal of the European Society For Emergency Medicine; 21(4): 319-20
Gov't Doc #: 24983646
URI: http://ahro.austin.org.au/austinjspui/handle/1/12285
DOI: 10.1097/MEJ.0000000000000078
URL: https://pubmed.ncbi.nlm.nih.gov/24983646
Type: Journal Article
Subjects: Antipsychotic Agents.poisoning
Clozapine.poisoning
Drug Overdose.drug therapy
Emergency Service, Hospital
Female
Humans
Hypotension.chemically induced.drug therapy
Vasoconstrictor Agents.therapeutic use
Vasopressins.therapeutic use
Young Adult
Appears in Collections:Journal articles

Show full item record

Page view(s)

24
checked on May 14, 2021

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.